# SDR SIMA201124201

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 28,377 hours, 26,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4226 THE CREW REPORTED THE EMERGENCY LIGHT STRIP NEAR EXIT ROW 15 LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WIRE PULLED FROM CONTACT AT SPLICE 9115 REPLACED CONTACT IAW EMB WPM 20-00-03.  THE EMERGENCY LIGHT OPERATIONAL CHECK WAS GOOD IAW EMB MM 33/50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
